advertisement
Question
Posted by: Anon | 2012/07/02

Birth Control

Hi doc i am 37years old and have been on the depo provera shots for years now. i don''t want to use these shots anymore because of the weight gain. Which other birth control can i use which will not increase my weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The two month Nur-Isterate injection should not cause an increase in appetite. I suggest that you ask the nurse to change the injection to the two month injection. In general, all combination oral contraceptives, containing estrogen, will cause an increase in appetite, hence an increase in weight.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement